# SDR AWXA200301545

- Difficulty date: December 8, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN TIE STRAP BELOW CABIN FLOOR IN E&E COMPARTMENT BS 328, LBL 12.  MAINTENANCE STOP DRILLED CRACK IN TIE STRAP BS 328, LBL 12; FABRICATED A REPAIR PLATE; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-51, PG 1, & 219, FIG 204.
